MathSciNet Relay Station
MathSciNet bibliographic data
MR1070479 49J27 (26A51 49Q20)
Ball, J. M. Sets of gradients with no rank-one connections. J. Math. Pures Appl. (9) 69 (1990), no. 3, 241–259.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement